Allergan (Costa Rica) Style 110 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
110-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "seroma", "periprosthetic fluid" and "rupture" against the left side.The device was explanted.
Additional Manufacturer Narrative
Continued: e1- phone number: (b)(6).Continued e1- fax number: (b)(6).The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, rupture.A review of the device history record has been completed.No deviations or non-conformances noted.